A basis for the laws of a class of simple groups

Southcott B. (1974) A basis for the laws of a class of simple groups. Journal of the Australian Mathematical Society, 17 4: 500-505. doi:10.1017/S1446788700018097


Author Southcott B.
Title A basis for the laws of a class of simple groups
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1974-01-01
Sub-type Article (original research)
DOI 10.1017/S1446788700018097
Volume 17
Issue 4
Start page 500
End page 505
Total pages 6
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 11:59:28 EST by System User